# SDR SWAA042964

- Difficulty date: October 13, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N351SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24572
- Aircraft time: 50,074 hours, 46,177 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 654611316
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, RT MLG UNSAFE LIGHT ILLUMINATED, AFTER LANDING GEAR RETRACTION ON TAKEOFF.  CYCLED GEAR DOWN NORMAL INDICATION, LANDING GEAR TO UP POSITION RT MLG UNSAFE LIGHT ILLUMINATED.  REMOVED AND REPLACED RT MLG TRUNNION ANTI ROTATION PIN PER MM.
